# SDR SWIA201334057

- Difficulty date: July 17, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 30,014 hours, 41,081 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE FLOOR-LEVEL EMERGENCY LIGHT DOES NOT ILLUMINATE  FLT#6310 REATTACHED WIRE TO THE FLOOR-LEVEL EMERGENCY LIGHT AT ROW 5.
